Cohomologie p-adique pour la fonction 3 F 2 a,b 1 ,b 2 c 1 ,c 2 ;λ
Cohomologie p-adique, Astérisque, no. 119-120 (1984), 60 p.
@incollection{AST_1984__119-120__51_0,
     author = {Baldassarri, Francesco},
     title = {Cohomologie $p$-adique pour la fonction $_3F_2\left(\begin{matrix} a,b_1,b_2 \\ c_1,c_2\end{matrix} ;\lambda\right)$},
     booktitle = {Cohomologie <span class="mathjax-formula">$p$</span>-adique},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {119-120},
     year = {1984},
     zbl = {0545.12013},
     mrnumber = {773088},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1984__119-120__51_0/}
}
TY  - CHAP
AU  - Baldassarri, Francesco
TI  - Cohomologie $p$-adique pour la fonction $_3F_2\left(\begin{matrix} a,b_1,b_2 \\ c_1,c_2\end{matrix} ;\lambda\right)$
BT  - Cohomologie <span class="mathjax-formula">$p$</span>-adique
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 119-120
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__119-120__51_0/
UR  - https://zbmath.org/?q=an%3A0545.12013
UR  - https://www.ams.org/mathscinet-getitem?mr=773088
LA  - fr
ID  - AST_1984__119-120__51_0
ER  - 
Baldassarri, Francesco. Cohomologie $p$-adique pour la fonction $_3F_2\left(\begin{matrix} a,b_1,b_2 \\ c_1,c_2\end{matrix} ;\lambda\right)$, dans Cohomologie $p$-adique, Astérisque, no. 119-120 (1984), 60 p. http://www.numdam.org/item/AST_1984__119-120__51_0/

[1] A. Adolphson : "An index theorem for p-adic differential operators". Trans. Amer. Math. Soc., 216 (1976), pp. 279-293. | MR 387284 | Zbl 0297.47039

[2] B. Dwork : "Lectures on p-adic Differential Equations", Grundlehren der mathematischen Wissenschaften 253, Springer-Verlag (1982), 310 pp. . | MR 678093 | Zbl 0502.12021

[3] B. Dwork : "Bessel functions as p-adic functions of the argument" Duke Math. J . , Vol. 41, n° 4, (1974), pp. 711-738. | Article | MR 387281 | Zbl 0302.14008

[4] B. Dwork : "On p-adic differential equations IV. Generalized hypergeometric functions as P-adic analytic functions in one variable", Ann. Sc. de l'E.N.S., 4e série, t. 6, fasc. 3, (1973), pp. 295-316. | EuDML 81918 | MR 572762 | Zbl 0309.14020

[5] B. Dwork : "On p-adic differential equations I. The Frobenius structure of differential equations". Bull. Soc. Math. France, Mém. 39-40(1974), pp. 27-37. | EuDML 94703 | MR 571892 | Zbl 0304.14014

[6] E. G. C. Poole : "Linear differential Equations", Dover, New York (1960), 202 pp. . | Zbl 0090.30202